MAUDE Adverse Event Report: Synthes GmbH 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; Nail, Fixation, Bone

Synthes GmbH 12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS; Nail, Fixation, Bone
Catalog Number 03.010.435
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Malfunction

Brand Name
12.0MM PROTECTION SLV STRAIGHT FOR 8MM-11MM NAILS
Common Device Name
Nail, Fixation, Bone
Manufacturer (Section D)
Synthes GmbH
luzernstrasse 19-21
zuchwil 4528
SZ  4528
Manufacturer (Section G)
Monument
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
+1(908)386-3534
MDR Report Key50915986
Report Number8030965-2026-09855
Device Sequence Number12094844
Product Code JDS
UDI-Device Identifier10886982068767
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K111667
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.010.435
Device Lot Number400556
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/27/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/23/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown